Just a thought, has Emily been weaned off of pain meds recently? If she has been acting this way since, she could be reacting to being weaned off too fast.
I know this sound crazy, but it is true. Depending on how long she was on them (for her surgery).
Some common side affects of being weaned too fast are the ones you describe, and shakes. My daughter had shakes, cranky, not eating good, vomiting, not sleeping...tylenol only helped a little bit, to get her to sleep. But they had to start her up at a dose she was comfortable with and wean her off over the course of a week when they tried to do it all in 2 days (to a baby who had been on these drugs for 2 months).
Although the eating issues could be a digestive problem also.
You should bring up your concerns with her doctor. And if you aren't getting responses, get a second opinion. Dehydration is a scary thing with a baby with CHD. IV's are hard to get when dehydrated.